The Michigan Mathematical Journal

Some characterizations of the Laguerre and Hermite polynomials.

Waleed A. Al-Salam

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 10, Issue 4 (1963), 381-383.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028998974

Digital Object Identifier
doi:10.1307/mmj/1028998974

Mathematical Reviews number (MathSciNet)
MR0158109

Zentralblatt MATH identifier
0116.28002

Subjects
Primary: 33.40

Citation

Al-Salam, Waleed A. Some characterizations of the Laguerre and Hermite polynomials. Michigan Math. J. 10 (1963), no. 4, 381--383. doi:10.1307/mmj/1028998974. https://projecteuclid.org/euclid.mmj/1028998974


Export citation